# SDR AALA20190526004

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 78,159 hours, 9,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS SEAT MOUNTED EMERGENCY LIGHTS INOP AT SEAT ROWS 7 THRU 9. REPLACED BATTERY PACK M33098, OPS CHECK NORMAL IAW AMM 33-51-06.
